# SDR DALA2024111310910

- Difficulty date: November 8, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 88,154 hours, 40,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: LH MLG DOOR ACTUATOR FITTING ON THE KEEL BEAM. THE UPPER AFT FASTENER HEAD HAS SHEARED OFF. C/A: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 045-0001:5340-01075-03A/001 00032 REPAIRED PER PRI 619049-14AD REV 0, 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11 AND ER/A 619049-14AD REV ORIGINAL SECTION I. REPAIRED PER PRI 619049-14 AD, REV O,1. (LP: 0650874)
